Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Serotonin Syndrome after Concomitant Treatment with Linezolid and Citalopram

L. Bernard, R. Stern, D. Lew and P. Hoffmeyer
Clinical Infectious Diseases
Vol. 36, No. 9 (May 1, 2003), p. 1197
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/4483470
Page Count: 1
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
Preview not available
Preview not available

Abstract

Linezolid, a new synthetic antimicrobial, is an important weapon against methicillin-resistant Staphylococcus aureus (MRSA). Although there are reports of serotonin syndrome developing after concomitant use of linezolid and the selective serotonin reuptake inhibitor paroxitene, this report concerns a patient receiving citalopram who developed thrombocytopenia, serotonin syndrome, and lactic acidosis and died following long-term linezolid therapy.

Page Thumbnails

  • Thumbnail: Page 
1197
    1197